# SDR CA001123020

- Difficulty date: October 25, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8*
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: 82420109033
- Condition: Out Of Adj
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN)   DURING CLIMB OUT FROM ARLANDA, AT APP FL150 WE GOT A FUSELAGE DOOR WARNING. MFD SHOWED THE FWD EMERGENCY EXIT. I INFORMED THE PURSER ABOUT THE PROBLEM AND WE HAD 72 PAX ONBOARD SO NO RESEATING WAS POSSIBLE.DURING DESCENT THE WARNING DISAPPEARED. NORMAL UNEVENTFUL LANDING CARRIED OUT .  TECHNICIANS LUBRICATED AND ADJUSTED THE PROXIMITY SWITCH TARGET MECHANISM AND TESTED IT WITHOUT ANY REMARKS. A/C RETURNED TO SERVICE.
